Spectrally bounded operators from von Neumann algebras

Martin Mathieu, G. Schick

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

We prove that every unital spectrally bounded operator from a properly infinite von Neumann algebra onto a semisimple Banach algebra is a Jordan homomorphism.
Original languageEnglish
Pages (from-to)285-293
Number of pages9
JournalJournal of Operator Theory
Volume49
Issue number2
Publication statusPublished - Apr 2003

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Spectrally bounded operators from von Neumann algebras'. Together they form a unique fingerprint.

  • Cite this